MathSciNet Relay Station
MathSciNet bibliographic data
MR236193 (38 #4491) 14.55
Siu, Yum-tong Extending coherent analytic sheaves through subvarieties. Bull. Amer. Math. Soc. 75 1969 123–126.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement